PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$q$-Stern Polynomials as Numerators of Continued Fractions

Volume 63 / 2015

Toufik Mansour Bulletin Polish Acad. Sci. Math. 63 (2015), 11-18 MSC: 11B37, 11B75, 11B83. DOI: 10.4064/ba63-1-2


We present a $q$-analogue for the fact that the $n$th Stern polynomial $B_n(t)$ in the sense of Klav\v zar, Milutinović and Petr [Adv. Appl. Math. 39 (2007)] is the numerator of a continued fraction of $n$ terms. Moreover, we give a combinatorial interpretation for our $q$-analogue.


  • Toufik MansourDepartment of Mathematics
    University of Haifa
    3498838 Haifa, Israel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image